# SDR 05024804

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N804BR
- Make and model: Airbus A319-132
- Aircraft serial: 2296
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Ring Assembly
- Condition: Lack Of Lube
- Location: Vari Guide Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 COMPRESSOR VANE ECAM MESSAGE ON TAKEOFF.  ABORTED TAKEOFF.  MX RESECURED AND RESAFTIED LOOSE LINE ON VGV ACT.  LUBRICATED VGV RING ARMS AND PERFORMED GND ENG RUNS WITH NO FURTHER DEFECTS NOTED AT THIS TIME IAW TSM CH 75-30-00.
